Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Vol. 27 No. 1 (2022): Nonlinear Analysis: Modelling and Control
Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Register
Login
Home
/
Nonlinear Analysis: Modelling and Control
/
Archives
/
Nonlinear Analysis: Modelling and Control
Vol. 27 No. 1 (2022)
Nonlinear Analysis: Modelling and Control
Published 2022-01-01
Front Matter
Artūras Štikonas
Editorial Board
Abstract views 178 | Article downloads (PDF) 84
1
PDF
Articles
Chaouki Aouiti | Jinde Cao | Hediene Jallouli | Chuangxia Huang
Finite-time stabilization for fractional-order inertial neural networks with time varying delays
Abstract views 1046 | Article downloads (PDF) 686
1-18
PDF
Ning Duan | Xiaopeng Zhao
Global dynamics of solutions for a sixth-order parabolic equation describing continuum evolution of film-free surface
Abstract views 258 | Article downloads (PDF) 248
19-37
PDF
Abdeldjalil Chattouh | Khaled Saoudi | Maroua Nouar
Rothe–Legendre pseudospectral method for a semilinear pseudoparabolic equation with nonclassical boundary condition
Abstract views 643 | Article downloads (PDF) 272
38-53
PDF
Bibi Fatima | Gul Zaman | Fahd Jarad
Transmission dynamic and backward bifurcation of Middle Eastern respiratory syndrome coronavirus
Abstract views 395 | Article downloads (PDF) 301
54-69
PDF
Zhongli You | Michal Fečkan | JinRong Wang | Donal O’Regan
Relative controllability of impulsive multi-delay differential systems
Abstract views 497 | Article downloads (PDF) 372
70-90
PDF
Prabavathy Magadevan | Saravanan Karpagam | Erdal Karapınar
Existence of fixed point and best proximity point of p-cyclic orbital phi-contraction map
Abstract views 482 | Article downloads (PDF) 372
91-101
PDF
Jin You | Shurong Sun
Practical stability for fractional impulsive control systems with noninstantaneous impulses on networks
Abstract views 311 | Article downloads (PDF) 243
102-120
PDF
Binayak S. Choudhury | Nikhilesh Metiya | Sunirmal Kundu | Priyam Chakraborty
Existence, uniqueness, Ulam–Hyers–Rassias stability, well-posedness and data dependence property related to a fixed point problem in gamma-complete metric spaces with application to integral equations
Abstract views 303 | Article downloads (PDF) 336
121-141
PDF
Zhenzhen Lu | Yongguang Yu | Guojian Ren | Conghui Xu | Xiangyun Meng
Global dynamics for a class of reaction–diffusion multigroup SIR epidemic models with time fractional-order derivatives
Abstract views 777 | Article downloads (PDF) 575
142-162
PDF
Mudasir Younis | Aleksandra Stretenović | Stojan Radenović
Some critical remarks on “Some new fixed point results in rectangular metric spaces with an application to fractional-order functional differential equations”
Abstract views 548 | Article downloads (PDF) 356
163-178
PDF
Adolfas Dargys | Artūras Acus
Exponentials of general multivector in 3D Clifford algebras
Abstract views 280 | Article downloads (PDF) 191
179-197
PDF
×
Username
*
Required
Password
*
Required
Forgot your password?
Keep me logged in
Login
No account?
Register here